MolluscaBase source details

Beran L., Osikowski A., Hofman S. & Falniowski A. (2016). Islamia zermanica (Radoman, 1973) (Caenogastropoda: Hydrobiidae): Morphological and molecular distinctness. Folia Malacologica. 24(1): 25-30.
240318
10.12657/folmal.024.004 [view]
Beran L., Osikowski A., Hofman S. & Falniowski A.
2016
<i>Islamia zermanica</i> (Radoman, 1973) (Caenogastropoda: Hydrobiidae): Morphological and molecular distinctness
Folia Malacologica
24(1): 25-30
Publication
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2016-09-17 00:37:32Z
created


This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2020-04-09 12:30:48+02:00 · Contact: Data Management Team